RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 239–240 (Mi umn80)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The structure of hyperbolic spaces at infinity

A. G. Dyubinaa, I. V. Polterovichbc

a Saint-Petersburg State University
b M. V. Lomonosov Moscow State University
c Weizmann Institute (Israel)

DOI: https://doi.org/10.4213/rm80

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1093–1094

Bibliographic databases:

MSC: 32Q05, 32Q45
Accepted: 19.08.1998

Citation: A. G. Dyubina, I. V. Polterovich, “The structure of hyperbolic spaces at infinity”, Uspekhi Mat. Nauk, 53:5(323) (1998), 239–240; Russian Math. Surveys, 53:5 (1998), 1093–1094

Citation in format AMSBIB
\Bibitem{DyuPol98}
\by A.~G.~Dyubina, I.~V.~Polterovich
\paper The structure of hyperbolic spaces at infinity
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn80}
\crossref{https://doi.org/10.4213/rm80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691197}
\zmath{https://zbmath.org/?q=an:0968.53029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1093D}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1093--1094
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0013206347}


Linking options:
  • http://mi.mathnet.ru/eng/umn80
  • https://doi.org/10.4213/rm80
  • http://mi.mathnet.ru/eng/umn/v53/i5/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dyubina, A, “Explicit constructions of universal R-trees and asymptotic geometry of hyperbolic spaces”, Bulletin of the London Mathematical Society, 33 (2001), 727  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Anna Erschler-Dyubina, “On the geometry of infinite cyclic subgroups”, Isr J Math, 132:1 (2002), 373  crossref  mathscinet  zmath  isi  scopus  scopus
    3. S. A. Bogatyi, “Metrically homogeneous spaces”, Russian Math. Surveys, 57:2 (2002), 221–240  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Drutu, C, “Quasi-isometry invariants and asymptotic cones”, International Journal of Algebra and Computation, 12:1–2 (2002), 99  crossref  mathscinet  zmath  isi
    5. Riley T.R., “Higher connectedness of asymptotic cones”, Topology, 42:6 (2003), 1289–1352  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Sapir, MV, “Some group theory problems”, International Journal of Algebra and Computation, 17:5–6 (2007), 1189  crossref  mathscinet  zmath  isi  elib
    7. Kozakova, I, “Critical percolation of free product of groups”, International Journal of Algebra and Computation, 18:4 (2008), 683  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Khoussainov B., Takisaka T., “Large Scale Geometries of Infinite Strings”, 2017 32Nd Annual Acm/IEEE Symposium on Logic in Computer Science (Lics), IEEE Symposium on Logic in Computer Science, IEEE, 2017  mathscinet  isi
    9. V. N. Berestovskii, “On Urysohn's $\mathbb{R}$-tree”, Siberian Math. J., 60:1 (2019), 10–19  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:220
    Full text:84
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019